# SDR GUUA91252051811A

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 15,067 hours, 19,549 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED RT AFT EMERGENCY EXIT INNER HANDLE STIFF TO OPERATE.  CLEANED INNER HANDLE OPEN/CLOSE MECHANISM OPS CHECK GOOD.
